MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC201400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: pxc201200/ 10478427 udi (b)(4), pxc181000/ 10542969 udi (b)(4), pxc181200/ 10285587 udi (b)(4), and pxt281412/ 8067688 udi (b)(4).
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2013, the patient underwent endovascular treatment of an abdominal aortic aneurysm using a gore® excluder® aaa endoprostheses.It was reported that the patient is being scheduled for a left iliac repair.
 
Additional Manufacturer Narrative
Addition h6 codes: code 213-the review of the manufacturing paperwork verified that these lots met all pre-release specifications.Addition code 22-the gore® excluder® aaa endoprosthesis instructions for use (ifu) states: patients should be counseled as to the possibility of subsequent reinterventions including catheter-based and open surgical conversion.Addition images were sent to gore imaging services for evaluation.Per the evaluation there is one time-point available for evaluation, post-implantation computed tomography angiography (cta) dated (b)(6), 2021.The aortic diameter just distal to the right renal artery appears to be 23.1mm.It is unclear aortic margins/borders at the level of the renal arteries.Aortic diameter ~8mm distal to the right renal artery appears to be 54.7mm.Aortic diameter 15mm distal to the right renal artery appears to be 67.0mm.The proximal end of the device appears to be ~95.9mm distal to the right renal artery.Cannot confirm device migration with one time-point.Angulation in the proximal abdominal aorta appears to be ~90degrees.Maximum diameter of the aaa appears to be 68.9mm x 100.0mm.Maximum diameter of the left common iliac artery (lci) aneurysm appears to be 68.0mm x 74.9mm.There appears to be lack of distal seal in the distal contralateral leg.Type ib endoleak (type i distal endoleak).Addition: patient weight-89kg, patient comorbidities: previous abdominal aortic aneurysm, anxiety, copd with emphysema, hematuria, hypertension, sciatica, and upper respiratory infection, patient medications: albuterol, aerosol, aspirin, atorvastatin, hydrocodone, and metoprolol.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13028303
Report Number2017233-2021-02617
Device Sequence Number1816690
Product Code MIH
UDI-Device Identifier00733132610051
UDI-Public00733132610051
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model NumberPXC201400
Device Catalogue NumberPXC201400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale